# SDR AALA20100328TUL01

- Difficulty date: March 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY DRAINLINE PAN STATION 150.  INSTALLED DOUBLER AT STATION 150 TO 160 RIGHT BUTTLINE 46 TO RIGHT BUTTLINE 57 PER AARD 53-20-00-16.
